oli girl

Moderator
  • Content count

    1,834
  • Joined

  • Last visited


Community Reputation

171 Famous

About oli girl

Moderator

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

13,699 profile views
  1. Someone please help

    What exactly the issue you suffer??? Have you tried the regime??
  2. At the last straw...

    I am a little confused as birth control would be safer, either meds and your pysicatric issues you have and knowing accutane can enhance that ???? Have you tried holistic measures
  3. Have you tried the acne.org regimen? Have you looked at the holistic forums?
  4. Yes, your TSH is indicative of hyperthyroid. I notice they didn't take any T4 labs. Are you on thyroid meds, or supplementing on your own? I noticed your B12 is high, some people have problems and symptoms with to high levels of b12, just like if you are too low!
  5. Did accutane really stunt my growth?

    Did you have a bone density scan? Did they tell you whether it was caused by osteopenia or osteoporosis? As for your height it can cause epiphyseal closure in those who are still growing, but to know if Accutane stunted your growth you would have to have a x-ray before then after.
  6. steroids oh steroids.....I am a one who used steroids shortly after Accutane and had many symptoms improve, only thing was It also exuberated certain things....only to find out that Accutane had effected my pancreas....so though they helped my joint pain and energy....it expedited my demise of my pancreas. besides outside of type 1 diabetes, long use of steroids can cause Cushing's and other issues....tread lightly my friend
  7. Accutane - bad side effects/what to do

    You are on way to high of a dose especially for your weight etc...You say you were taken off Accutane due to headaches in the past??? what was your dosage then and were you checked for intracranial pressure or pseudo tumor cebrai???
  8. You do have to have 2 pregnancy tests before starting Accutane. One before starting your birth control and then a 2nd one for when you return to your doctors office to start Accutane. Then you have to have one every month before your visit and get your prescription filled. I can't remember, but believe that the 2nd test to taken 30 days to 45 days after the first. I am sure some of it has to do with a lot of woman aren't on birth control in the beginning and just starting. It's safety as Accutane is highly toxic to a fetus. There is a longstanding hx with Accutane and pregnancy, hence the I Pledge program here in the U.S.
  9. Sclippers- Thank You So Much for coming back and sharing your good news. hopefully it will inspire and help others! I thought of you from time to time. I am glad to hear you are doing well!
  10. did they do lab work and biopsy to confirm you don't have sjorgrens. though Accutane is known to cause sjrogrens like issues. possibly blepharitis? what labs have you had done, testing etc.
  11. Glad after all these years, he still responds to Accutane suffers and tries to help!
  12. I would suggest seeing your regular physician and getting some blood work to test hormones (thyroid etc) and possible Vitamin deficiencies in regards to your hair loss. It is known and Roche has listed as a side effect that Accutane can cause hair loss, alopecia, TE or early MPB. As for your eyes I would see a eye specialist to be on the safe side regarding your eyes! As for cysts that have formed underneath the skin, I wonder if those are sebaceous cysts??? It's hard to say as Accutane has worsened some peoples acne, some have cleared for it only to come back months later etc.... Good Luck!!!!!!!!!
  13. If you still having blurry vision, I would definitely get in to see a eye doctor. Accutane can cause many different eye problems in some, it could just be that your eyes are very dry. I would still get it checked out and I assume you stopped taking Accutane and also let your derm know. Good Luck, hope the vision improves!
  14. I understand you don't want to stop your treatment, however you need to let your derm know. Depression is nothing to mess with while on Accutane. Even Roche states that it may or may not go away once you have stopped. Besides Accutane is not the cure all and many have had their acne come back. Please get help!
  15. Feet and heel pain?

    Accutane is known to cause bone, tendon, muscle and joint problems. It's known to dry up the fluid of the joints, bones etc. in some. I had feet problems, Achilles etc. I did physical therapy, Hyaluronic Acid, Vit D and a very clean diet. It took a long long time. It is not uncommon, I heard of people who had problems and it doesn't surprise me that your derm said that. As for the dark circles, Accutane can thin the skin. Not sure on your dose, length of time or severity of acne, but you may need to stop. I mean the thing is I can't promise your foot issue will go away, or continuing Accutane that your acne will go away forever. Good Luck!
  16. I would definitely call your derm first thing tomorrow and it might be good to see a eye doctor to have it checked. Not to scare you, but it is documented that Accutane can cause intracranial pressure, eye problems etc. For some it doesn't matter dose or length, if Accutane doesn't agree with you it just doesn't. To be careful better safe then sorry. Hopefully it will go away since you plan on stopping, but if it doesn't definitely get checked when you get back - Good Luck
  17. I found it interesting your TSH is .75 which here in the U.S. the standard from the American College of Endo would consider you either hyper or borderline hyper thyroid. There standard for a normal thyroid is between 2.0-3.0. However, labs are not mandated to update their values here. Go figure. It wouldn't surprise me though I can't remember all your symptoms if this might be the reason too for high Estrogen, Low T and a few other issues. I developed Graves/Hyper shortly after my course. My values were in the .52 and I was recently at .75 and they did some adjustments.
  18. Bumps on lips? (On accutane)

    I know that Accutane can cause cheletitis of the lips, I am not sure if that is why the bumps are there. I would definitely call your doctor and let them know. especially in case it may be a allergic reaction???
  19. I am not sure if your pain has subsided or not, but it is listed in the rx information of Accutane that it can cause chest pain. There have been reports of people experiencing rib pain also, which may be due to the fact Accutane can effect the bones, joints, muscles etc. You said your heart feels weird....is it heart rate? Some have experienced heart burn or developed reflux from taking Accutane, make sure you are not dehydrated and I would definitely if it does not get better call back your doctor. I am not sure of your dosage, but it may be to high or Accutane has not agreed with you. Good Luck!
  20. if it continues, I would suggest getting some lab work to check and see if you have some hormones that were effected, thyroid and possible vitamin deficiency. Is it just your eyelashes or eyebrows and hair?
  21. Accutane Head Pressure

    I would say to also try and see a eye doctor as they will be able to see if there is inflammation of pressure of the eyes. Which can be found in intracranial pressure or pseudo tumor cerebri. Which can be found in some to happen in people who take Accutane. I can't say if your cold, allergies or severe dehydration were brought on so I would definitely get it checked by both specialist. Accutane is also known to lower the immune system in some. Good Luck
  22. I am not sure if your from the U.S. or Canada, but it states in the information with your prescription and the I pledge or information you sign that Progesterone only birth control will interact with Accutane and Accutane may lessen the birth control effect. It also states that while being on Accutane you are to be on two forms of bc or condoms etc.... So No it is not wrong.
  23. Un-believable side effects for accutane

    I don't think Chico is purposely ignoring you, he just may not be on. I am not sure if your male or female, but if MPB runs in the family it will speed up the process. Some suffer from TE and it can be chronic, It also can cause Alopecia. I suggest too if you haven't had certain labs done for like Iron, Vit B, D, etc then do so and I would have your thyroid and hormones checked. What have you done so far as you say you spent 30k on tests???? Also for the muscle and joint pain, try H.A. Vit D, yoga, stretching and search Sheefa. Here is a old link for hair loss and you can do a search on the board for more recent. Hope this helps good luck /topic/152239-the-answers-i-got-from-my-doctor-about-hair-loss/?page=1&do=embed">
  24. Blood in pee

    I am not sure how old you are or if your in the U.S., but blood in the pee is not good! I would go to the emergency room or a urgent care if you are unable to access your doctor's office. Then after the Holiday let them know if you have stopped Accutane and your issue. I would stop Accutane and to be honest you say your on your last week, Roche themselves states the drug continues to work even after stopping. Good Luck